Grommet and steroid injection

Anything not related to MD.

Grommet and steroid injection

Denisescott
Member
Joined: Jul 12 2015, 01:21 PM

Dec 31 2017, 06:11 PM #1

Hi, I have just had my second grommet fitted and a dexamethasone injection put into right ear two days ago. I'm due to have a further two injections. I'm feeling quite dizzy and nauseous and have spent most of today in bed. I can't remember how long it took last time for the effects to kick in. Can anyone tell me if this should be an instant fix or does the amount of steroid have to be built up to become effective? 
Denise x
Reply
Like
Share

Barbara
Trusted Member
Barbara
Trusted Member
Joined: Feb 5 2011, 09:43 PM

Dec 31 2017, 07:19 PM #2

I think it varies from person to person and doctor to doctor. Some doctors do one large injection with a view to not repeating for a long period. Others seem to stagger their approach to see what level is effective so may be not an instant fix.
Best wishes for a better year in 2018 x
Got off the roundabout but still on the swings.
Reply
Like
Share

Denisescott
Member
Joined: Jul 12 2015, 01:21 PM

Jan 1 2018, 04:59 PM #3

Barbara wrote: I think it varies from person to person and doctor to doctor. Some doctors do one large injection with a view to not repeating for a long period. Others seem to stagger their approach to see what level is effective so may be not an instant fix.
Best wishes for a better year in 2018 x
Thanks Barbara. I'm feeling better today than yesterday although the tinnitus is driving me mad!
Denise x
Reply
Like
Share